# SDR ASAA0210349

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377391
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND NR 1 ENGINE COWL AT NACELLE STATION 205 GOUGED.  REMOVED DAMAGE AND REPAIRED NR 1 ENGINE COWL PER SRM.  (M)
